# SDR RU3A1117

- Difficulty date: July 21, 2011
- Submitted: July 23, 2011
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 7,753 hours, 3,236 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: 600220041
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RUDDER TO NDI ATTACH FITTINGS.  DURING INSPECTION A CRACK IN UPPER FITTING WAS DETECTED.  DURING STRIPPING OF PAINT, DISCOVERED PITTING AROUND BUSHING INSERT.  CORROSION WAS DEEP INTO BRACKET AT EDGE OF BUSHING.  THIS UPPER HINGE FITTING AND BUSHING SITS AT BOTTOM WHERE MOISTURE WOULD SIT IN CAVITY.
